# SDR AUS20030653

- Difficulty date: June 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna A150K
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 043200156
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna
- Component part number: A150K
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILIZER SPAR CRACKED IN AREA AROUND ATTACHMENT BRACKET NUT PLATE. CRACK LENGTH 12.7MM (0.5 IN).
